Hair Loss And Male Multivitamins

Hair Loss And Male Multivitamins

Men develop hair loss conditions for a range of reasons. Stress and high level physical activities can also lead to hair loss in men. For some men it is due to heredity factors like baldness that they start losing hair and some other men may lose hair because of a health problem. However, in recent study multivitamins have been linked to hair loss.

Sometimes taking some multivitamins can cause hair loss as excess of minerals in the body can cause it. Multivitamins are usually a rich combination of all the vitamins and minerals. If the body does not lack some amount of minerals, then the multivitamins is only taxing the body by supplying more of those minerals to the body. Since the body is unable to digest the excessive minerals and vitamins, it leads to various other problems like kidney stones and even hair loss. Excess copper in the body can cause hair loss.

If you have been taking male multivitamins and have been experiencing a sudden hair loss after starting the tablets, then may be you should speak with your physician about changing the multivitamin tablet for better health. Multivitamins are usually prescribed by physicians only when there is a deficiency. For example, when you have calcium deficiency, then the doctor would suggest calcium tablets for you. Similarly other vitamin deficiencies can be diagnosed through tests and symptoms.

Some researches now strongly suggest that one should take multivitamins only when they have a deficiency. Supplying the body with unneeded vitamins and minerals may cause additional problems and can even lead to cancer sometimes.

More Articles :

Hair Loss And Male Multivitamins